PuSH - Publication Server of Helmholtz Zentrum München

Hennig, J.* ; Cederbaum, C.* ; Ansorg, M.

A universal inequality for axisymmetric and stationary black holes with surrounding matter in the Einstein-Maxwell theory.

Commun. Math. Phys. 293, 449-467 (2010)
DOI
Open Access Green as soon as Postprint is submitted to ZB.
We prove that in Einstein-Maxwell theory the inequality (8 pi J)(2)+(4 pi Q(2))(2) < A(2) holds for any sub-extremal axisymmetric and stationary black hole with arbitrary surrounding matter. Here J, Q, and A are angular momentum, electric charge, and horizon area of the black hole, respectively.
Altmetric
Additional Metrics?
Edit extra informations Login
Publication type Article: Journal article
Document type Scientific Article
ISSN (print) / ISBN 0010-3616
e-ISSN 1432-0916
Quellenangaben Volume: 293, Issue: 2, Pages: 449-467 Article Number: , Supplement: ,
Publisher Springer
Publishing Place New York
Reviewing status Peer reviewed